# SDR SWIA200515102

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 7,852 hours, 6,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO FINAL APPROACH RECEIVED SMOKE TOILET CAUTION.  FOUND NO EVIDENCE OF BURNING OR COMPONENT OVERHEATING IN LAV.  PERFORMED LAV SMOKE DETECTOR SELF TEST.  SELF TEST GOOD.
